Paracetamol plus Coffein axicur 350 mg/50 mg Tabletten bei leichten bis mäßig starken Schmerzen, 20 pcs. Tablets Trending Now!

Original price was: $6.17.Current price is: $1.85.

SKU: J-17203486_A Category: Tag:
  • Overview
  • Details
  • Content
    • Active ingredients: paracetamol, caffeine
    • for mild to moderately severe pain and fever
    • oral tablets
    • Product from the German pharmacy
    • Manufacturer: axicorp Pharma GmbH, Germany (Original Product from Germany)
    • PZN: 17203486

    For information on risks and side effects, read the package leaflet and ask your doctor or pharmacist.

  • PZN: 17203486

Reviews

There are no reviews yet.

Be the first to review “Paracetamol plus Coffein axicur 350 mg/50 mg Tabletten bei leichten bis mäßig starken Schmerzen, 20 pcs. Tablets Trending Now!”

Your email address will not be published. Required fields are marked *